# SDR 0501773240

- Difficulty date: December 16, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 40,733 hours, 17,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NWAD321440
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  REMOVED AND REPLACED BATTERY PACK LOCATED UNDER 12WL PER MM 33-51-38.  OPS CHECKED GOOD.
